×

Found 5,104 Documents (Results 1–100)

100
MathJax

The bi-Hamiltonian structures of the DR and DZ hierarchies in the approximation up to genus one. (English. Russian original) Zbl 07503289

Funct. Anal. Appl. 55, No. 4, 272-285 (2021); translation from Funkts. Anal. Prilozh. 55, No. 4, 22-39 (2021).
MSC:  14H81 37K10 14H10
PDF BibTeX XML Cite
Full Text: DOI

Ideal triangles, hyperbolic surfaces and the Thurston metric on Teichmüller space. (English) Zbl 1482.30114

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 135-181 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Moduli spaces and left-invariant symplectic structures on Lie groups. (English) Zbl 1476.53078

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 141-146 (2021).
MSC:  53C30 53D05 22E25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification